Translator Disclaimer
September, 1980 An Optimality Property of the Least-Squares Estimate of the Parameter of the Spectrum of a Purely Nondeterministic Time Series
Paul V. Kabaila
Ann. Statist. 8(5): 1082-1092 (September, 1980). DOI: 10.1214/aos/1176345145

Abstract

Whittle has proved that the least-squares estimator of a scalar parameter of the spectrum of a purely nondeterministic time series possesses a certain optimality property independently of the distribution of the residuals. In this paper we furnish a proof in full detail of the corresponding result for a vector parameter and also provide some examples which illustrate the application of the result.

Citation

Download Citation

Paul V. Kabaila. "An Optimality Property of the Least-Squares Estimate of the Parameter of the Spectrum of a Purely Nondeterministic Time Series." Ann. Statist. 8 (5) 1082 - 1092, September, 1980. https://doi.org/10.1214/aos/1176345145

Information

Published: September, 1980
First available in Project Euclid: 12 April 2007

zbMATH: 0447.62097
MathSciNet: MR585706
Digital Object Identifier: 10.1214/aos/1176345145

Subjects:
Primary: 62M10

Rights: Copyright © 1980 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.8 • No. 5 • September, 1980
Back to Top